# SDR SWAA2020050874525

- Difficulty date: May 1, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Bolt
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT. FIN R/H AFT SPAR O/B ATTACH BOLT IS DAMAGED. / RECIEVED NEW VERT. FIN R/H AFT SPAR O/B ATTACH BOLT. BOLT WILL BE INSTALLED ON CUST CARD # 753-480-00-00
